# SDR GTIA2019032303243

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 31,926 hours, 14,701 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMING OUT OF 8000 FT CAB PRESS PAGE APPEARED V/S INDICATOR WAS FLASHING READ 2500 FPM CLIMB OUTFLOW VALVE APPEARED FULLY CLOSED AFTER LEVELING AT ALTITUDE OF 10,000 FT V/S STABILIZED AND CABIN ALTITUDE READ 4450 FT -REPOSTIONED SEAL ON AFT CARGO DOOR IAW AMM 52-32-18 OPS CHECK AND LEAK CHECK GOOD.
